Thread: am i in trouble
05-01-2003, 07:43 PM #1
am i in trouble
i spoke with my Doc today concerning some problems with memory, impulsiveness, problems thinking clearly. i printed off the HRT Replacement threads, 1, 2, and 3. he looked in my charts and told me that my t level was 600 back in January of 2002. he said that this was in the high normal for my age. i just turned 34. he said that he would check my levels again but he wanted me to try a new ADHD pill that has come out. it is called Strattera ( atomoxetine HCI ). it is the new non stimulant, selective norepinephrine reuptake inhibitor. can some one explain just what the heck this pill does and is it going to effect me if use a eca stack or aas stack. i told my doc what my intentions where in December of 2003. after the lecture of my nuts shriveling, penis inverting, and birth of children with four arms, he pretty much did not answer my question. not asking medical advice from anyone, just asking if they know of this drug and just what it is suppoae to do. thanks fella's
05-01-2003, 07:45 PM #2
if any one answers and i do not reply, please forgive me, i have to put a four year old to bed so i will be away from my computer for a while. thanks.
05-01-2003, 07:54 PM #3
I have no idea what that is. Maybe you should ask you doctor what it actually does... how it does it... etc.
I'd do a google search...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)